# SDR CA080109001

- Difficulty date: January 8, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 69,350 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: BZE67RNT
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED RT MLG GEAR UNSAFE LIGHT ILLUMINATED. REPLACED RT MLG DOWNLOCK SWITCH P/N BZE6-7RNT AND RETURNED TO SERVICE. (TC NR20080109001)
